# SDR CA990330033

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5
- Engine: Lyc O320E2G
- Propeller: Mcauly 1C172*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROPELLER BLADES WERE FOUND WITH STONE DAMAGE.  THE BLADES WERE TRIMMED.
